Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 3 (1998), Issue 6, Pages 481-501
http://dx.doi.org/10.1155/S1024123X97000641

Nonlinear unsteady supersonic flow analysis for slender bodies of revolution: Series solutions, convergence and results

Department of Engineering Science, Section of Mechanics, National Technical University of Athens, Athens GR-157 73, Hellas, Greece

Received 7 March 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Markakis and D. E. Panayotounakos, “Nonlinear unsteady supersonic flow analysis for slender bodies of revolution: Series solutions, convergence and results,” Mathematical Problems in Engineering, vol. 3, no. 6, pp. 481-501, 1998. doi:10.1155/S1024123X97000641